# SDR UIEA2024092500952

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 140T2102U585
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, AFT BULKHEAD, AFT STA 1540, BTW S-38R, AND S-39R, BRACKET WITH EVIDENCE OF CORROSION.( BRACKET WAS REPLACED IAW SRM 51-10-02-0G-0. NO FURTHER DEFECTS NOTED )
